Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

ImaNiceGuy
Newbie

Reged: 01/29/13
Posts: 15
Re: Atripla - my story
      09/17/13 09:36 PM

That's great! Sometimes your CD4 will take some time to rebound but I'm sure it's coming. I think it's good for others to see that many people have great success with Atripla! Best of luck to you!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla - my story ImaNiceGuy 09/17/13 09:47 AM
. * Re: Atripla - my story livingthelife   07/17/14 11:49 PM
. * Re: Atripla - my story anotherday   09/17/13 08:58 PM
. * Re: Atripla - my story anotherday   09/23/13 06:18 PM
. * Re: Atripla - my story ImaNiceGuy   09/17/13 09:36 PM
. * Re: Atripla - my story lilfshrmn   09/17/13 05:03 PM
. * Re: Atripla - my story ImaNiceGuy   09/17/13 07:29 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1981

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3